# SDR QXEA200600021

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 18,319 hours, 26,426 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 7003975901
- Part serial: 86010261
- Condition: Malfunctioned
- Part time: 122,043 hours, 131,415 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2256, LOST GROUND POWER AND THE AUDIO ALT ALERT CIRCUIT BREAKER TRIPPED AND THE CENTER CONSOLE BEGAN TO SMOKE.  MAINTENANCE REPLACED THE ALT ALERTER PANEL WITH NEW RESET CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
